Scale variable specification in a money demand function for Malaysia
Subhash Sharma () and
Journal of Asian Economics, 2007, vol. 18, issue 6, 867-882
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:asieco:v:18:y:2007:i:6:p:867-882
Access Statistics for this article
Journal of Asian Economics is currently edited by C. Wiemer
More articles in Journal of Asian Economics from Elsevier
Bibliographic data for series maintained by Haili He ().